MathSciNet Relay Station
MathSciNet bibliographic data
MR613056 35B32 (35J65 58E07)
Brown, K. J.; Ibrahim, M. M. A.; Shivaji, R. $S$-shaped bifurcation curves. Nonlinear Anal. 5 (1981), no. 5, 475–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement